American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 199 found      Go to page: 1 2 3 4 5 > >>

[31] J. J. Sánchez-Gabites and J. M. R. Sanjurjo. On the topology of the boundary of a basin of attraction. Proc. Amer. Math. Soc. 135 (2007) 4087-4098. MR 2341961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Judy Kennedy. Collapsed indecomposable continua in area preserving two-dimensional dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 2073-2080. MR 2299483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Manuel A. Morón and Francisco R. Ruiz del Portal. A note about the shape of attractors of discrete semidynamical systems. Proc. Amer. Math. Soc. 134 (2006) 2165-2167. MR 2215789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Bas Lemmens and Colin Sparrow. A note on periodic points of order preserving subhomogeneous maps. Proc. Amer. Math. Soc. 134 (2006) 1513-1517. MR 2199200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems II. Proc. Amer. Math. Soc. 133 (2005) 3473-3483. MR 2163582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] S. Bezuglyi, A. H. Dooley and K. Medynets. The Rokhlin lemma for homeomorphisms of a Cantor set. Proc. Amer. Math. Soc. 133 (2005) 2957-2964. MR 2159774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kamlesh Parwani. Monotone periodic orbits for torus homeomorphisms. Proc. Amer. Math. Soc. 133 (2005) 1677-1683. MR 2120254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Jie-Hua Mai. Devaney's chaos implies existence of $s$-scrambled sets. Proc. Amer. Math. Soc. 132 (2004) 2761-2767. MR 2054803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Naotsugu Chinen. Circle maps having an infinite $\omega$-limit set which contains a periodic orbit have positive topological entropy. Proc. Amer. Math. Soc. 131 (2003) 3547-3551. MR 1991767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Inhyeop Yi. Ordered group invariants for nonorientable one-dimensional generalized solenoids. Proc. Amer. Math. Soc. 131 (2003) 1273-1282. MR 1948120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Christopher Mouron. Tree-like continua do not admit expansive homeomorphisms. Proc. Amer. Math. Soc. 130 (2002) 3409-3413. MR 1913021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Marc Bonino. Lefschetz index for orientation reversing planar homeomorphisms. Proc. Amer. Math. Soc. 130 (2002) 2173-2177. MR 1896055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems. Proc. Amer. Math. Soc. 130 (2002) 1983-1992. MR 1896031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] V. Benci and K. A. de Rezende. Maximal Poincaré polynomials and minimal Morse functions. Proc. Amer. Math. Soc. 129 (2001) 3511-3518. MR 1860482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ll. Alsedà, D. Juher and P. Mumbrú. A note on the periodic orbits and topological entropy of graph maps. Proc. Amer. Math. Soc. 129 (2001) 2941-2946. MR 1840097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] T. Budak, N. Isik, P. Milnes and J. Pym. The action of a semisimple Lie group on its maximal compact subgroup. Proc. Amer. Math. Soc. 129 (2001) 1525-1534. MR 1814178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Beverly L. Brechner and Kazuhiro Kawamura. On the dimension of a homeomorphism group. Proc. Amer. Math. Soc. 129 (2001) 617-620. MR 1707158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Nilson C. Bernardes Jr.. On the set of points with a dense orbit. Proc. Amer. Math. Soc. 128 (2000) 3421-3423. MR 1690975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] W. T. Ingram. Inverse limits on $[0,1]$ using piecewise linear unimodal bonding maps. Proc. Amer. Math. Soc. 128 (2000) 279-286. MR 1618702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Bryna Kra. A generalization of Furstenberg's Diophantine Theorem. Proc. Amer. Math. Soc. 127 (1999) 1951-1956. MR 1487320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Roman Hric. Topological sequence entropy for maps of the interval. Proc. Amer. Math. Soc. 127 (1999) 2045-2052. MR 1487372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Juan Campos and Pedro J. Torres. On the structure of the set of bounded solutions on a periodic Liénard equation. Proc. Amer. Math. Soc. 127 (1999) 1453-1462. MR 1625713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] William Geller and Zhenhua Zhang. Maximal entropy permutations of even size. Proc. Amer. Math. Soc. 126 (1998) 3709-3713. MR 1458873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Hisao Kato. On scrambled sets and a theorem of Kuratowski on independent sets. Proc. Amer. Math. Soc. 126 (1998) 2151-2157. MR 1451813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Alejandro Maass and Servet Martínez. Coding nested mixing one-sided subshifts of finite type as Markov shifts having exactly the same alphabet. Proc. Amer. Math. Soc. 126 (1998) 1219-1230. MR 1425133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Lauren W. Ancel and Michael W. Hero. One-way intervals of circle maps. Proc. Amer. Math. Soc. 126 (1998) 1191-1197. MR 1476114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Kenneth Berg, David Gove and Kamel Haddad. Enveloping semigroups and mappings onto the two-shift. Proc. Amer. Math. Soc. 126 (1998) 899-905. MR 1443145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Jiro Egawa. Eigenvalues of some distal functions. Proc. Amer. Math. Soc. 126 (1998) 273-278. MR 1458868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jérôme Buzzi. Erratum to ``Number of equilibrium states of piecewise monotonic maps of the interval'' . Proc. Amer. Math. Soc. 125 (1997) 3131 - 3131. MR 1443373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Kamel N. Haddad and Aimee S. A. Johnson. Auslander systems. Proc. Amer. Math. Soc. 125 (1997) 2161-2170. MR 1372033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 199 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia